RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 5  


On a $p$-adic analogue of Tate height
A. A. Berzin'sh
899
Defining relations for the Cremona group of the plane
M. Kh. Gizatullin
909
Birational geometry of toric 3-folds
V. I. Danilov
971
Isotopic classification of odd-dimensional simple links of codimension two
V. L. Kobel'skii
983
Geodesic flows on two-dimensional manifolds with an additional first integral that is polynomial in the velocities
V. N. Kolokoltsov
994
Cohomology of Severi–Brauer varieties and the norm residue homomorphism
A. S. Merkur'ev, A. A. Suslin
1011
Homeomorphisms of the line and a foliation
V. V. Solodov
1047
Singularities of the theta divisor of the intermediate Jacobian of a double cover of $P^3$ of index two
A. S. Tikhomirov
1062
On the system of Jacobi equations in a time-optimal problem
N. T. Tynyanskii, A. V. Arutyunov
1082
On fibering into analytic curves of the common boundary of two domains of holomorphy
N. V. Shcherbina
1106
The structure of a fundamental system of solutions of a singularly perturbed equation with a regular singular point
S. A. Lomov, A. S. Yudina
1124
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019